Please use this identifier to cite or link to this item:
Title: Parasites and size-assortative schooling in three-spined sticklebacks
Authors: Barber, I
Barber, I
First Published: 1-May-2003
Citation: OIKOS, 2003, 101 (2), pp. 331-337
DOI Link: 10.1034/j.1600-0706.2003.12458.x
ISSN: 0030-1299
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.